| Catalog Number |
5407120450 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 19 events for the failure: detachment of device or device component.15 events had problem identified during non-clinical procedure; there was no patient involvement.3 events had no health consequences or impact.1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 19 events were reported for this quarter.Product return status: 16 devices were received.3 devices had investigation types that have not yet been determined.Additional information: 19 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99156.Supplemental rationale, corrected data: b5, h6, h11.19 previously reported events were included in this follow-up record.Product return status.16 devices were received.3 devices were not available for evaluation.Evaluation findings (results/components) 3 devices: fracture problem / bearings 3 devices: no findings available / part/component/sub-assembly term not applicable 9 devices: wear problem / bearings 1 device: degradation problem identified / device ingredient or reagent 2 devices: no device problem found / part/component/sub-assembly term not applicable 1 device: degradation problem identified / bearings product disposition 15 devices: scrapped by stryker 3 devices: product not received 1 device: scrapped by customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 19 events for the failure: detachment of device or device component.- 15 events had problem identified during non-clinical procedure; there was no patient involvement.- 3 events had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.